# SDR P5CA2015121400204

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,296 hours, 18,898 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REPAIR ON STRUT NR 2 INBD SIDE SKIN PANEL, NAC BS 221.25 TO 237.5, REF NRC M0538, REPAIR PERFORMED IAW REA MF01084R0148, REV NEW, DATED 29 OCT 15, REA MF0108R0148, REV  A, DATED 15 NOV 15 AND AS INSTRUCTED BY SR 4-3029397194, MESSAGE.
